[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: High bgs



That wasn't an "official" side effect listed in my pocket PDR but
there are some antibiotics that have that effect. I would think
it has more to do with the stress of the injury and possible
infection though. 

Hope this helps! 


Heidi said:
Can anyone tell me if the antibiotic
Duracef(Cefadroxil) raises bgs?My doctor prescibed it
to prevent infection of a lacerated leg-and ever since
then my bgs have been running 300's..I am wondering if
it is because of the drug or the body's reaction to
the injury

-- 
Take care, Kerri, alulitsuti (mother of many children) & the
little guy due 3/10/01 
http://www.geocities.com/southard8/photos.html  
"There is a special magic and holiness about the girl and woman.
They are the bringers of life to the people, and the teachers of
the little children." - Sweet Medicine, Cheyenne
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml